MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION MUSTANG; STENTS, DRAINS AND DILATORS FOR THE BILIARY DUCTS

BOSTON SCIENTIFIC CORPORATION MUSTANG; STENTS, DRAINS AND DILATORS FOR THE BILIARY DUCTS
Model Number H74939171051510
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/25/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
D2b - additional pro code (product code): lit.G4 - additional premarket / 510(k): k110122, k141521.
 
Event or Problem Description
It was reported that balloon rupture occurred.The target lesion was located in the superficial femoral artery.A 5.0 x 150, 135cm mustang balloon catheter was advanced for dilation.During inflation, balloon ruptured when the bursting pressure was not reached.The procedure was completed with another of the same device.No complications were reported, and the patient was stable post procedure.
 
Additional Manufacturer Narrative
D2b - additional pro code (product code): lit g4 - additional premarket / 510(k): k110122, k141521.The device was returned for evaluation.A visual examination identified that the balloon was not folded which indicates that the balloon was subjected to positive pressure.A balloon longitudinal tear was identified beginning at the proximal markerband and extending approximately 68mm distally across the balloon material.The rated burst pressure for this device as per specification is 24 atmospheres.A visual and tactile examination found no kinks or damage to the shaft of the device.A visual and tactile examination found no damage to the tip of the device.A visual examination observed no issues with the markerbands of the device.Both markerbands were undamaged in the correct position on the device.No other issues were identified with the device and no patient complications were reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
B5.Describe event or problem: added information, based on additional information d2b - additional pro code (product code): lit, g4 - additional premarket / 510(k): k110122, k141521, the device was returned for evaluation.A visual examination identified that the balloon was not folded which indicates that the balloon was subjected to positive pressure.A balloon longitudinal tear was identified beginning at the proximal markerband and extending approximately 68mm distally across the balloon material.The rated burst pressure for this device as per specification is 24 atmospheres.A visual and tactile examination found no kinks or damage to the shaft of the device.A visual and tactile examination found no damage to the tip of the device.A visual examination observed no issues with the markerbands of the device.Markerbands were undamaged in the correct position on the device.No other issues were identified with the device and no patient complications were reported.
 
Event or Problem Description
It was reported that balloon rupture occurred.The target lesion was located in the superficial femoral artery.A 5.0 x 150, 135cm mustang balloon catheter was advanced for dilation.During inflation, balloon ruptured when the bursting pressure was not reached.The procedure was completed with another of the same device.No complications were reported, and the patient was stable post procedure.It was further reported that the target lesion was 80% stenosed, non-tortuous and severely calcified.

Brand Name
MUSTANG
Common Device Name
STENTS, DRAINS AND DILATORS FOR THE BILIARY DUCTS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
pmt 741 persiaran cassia selat
bandarcassia, pulau pinan 14110
MY   14110
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key20768074
Report Number2124215-2024-74069
Device Sequence Number18464570
Product Code FGE
UDI-Device Identifier08714729793434
UDI-Public08714729793434
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K103751
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH74939171051510
Device Catalogue NumberH74939171051510
Device Lot Number0032855417
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/12/2024
Supplement Date Received by Manufacturer12/02/2024
12/22/2024
Initial Report FDA Received Date11/24/2024
Supplement Report FDA Received Date12/10/2024
01/10/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/15/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age61 YR
Patient SexMale
Patient Weight70 KG